# SDR 0601039

- Difficulty date: January 6, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 71,141 hours, 64,373 cycles
- Engine: Pwa JT8D17
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Cabin
- Part time: 71,141 hours, 64,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE WINDOW FRAME AT TWO LOCATIONS, FROM B/S 688 TO 703.25, AND FROM B/S 727+3 TO 727+18.25, DUE TO CORROSION.
